Mariah shelleyWell, yes, birth control pills can lead to blurry vision. First, you should know that there are many side effects of birth control pills. For example, it can lead to the dry eyes. And in that situation, it will affect the ability to make tears, and then it will also be possible to have dry eyes. Also, it can lead to changes in your eyes, leading to blurry vision. Of course, some reasons, such as eye infection can lead to blurry vision too. So just pay more attention to your eyes.12/12/2012
Savannah taylorYes, the temporary blurry vision can be the side effect after the birth control because of the fluctuating eyes pressure. However, there are many other factors that cause the blurry vision. The too much use of eyes in front of the computers can cause the blurry eyes. In addition, the eyes infection may cause the blurry vision. If your eyes are too dry, it will cause the blurry vision, too.12/13/2012
Kevin leeIt is true that sometimes birth control could give rise to blurry vision, but this depends on different people, which means that it is just possible. And blurry vision might be one of the lasting impacts of birth control. Of course there are a lot of other causes of blurry vision. So, I suggest that if your problem continues, just try to consult a doctor. Also, try not to take birth control. Maybe condom works better.12/14/2012
- Why does wearing contacts make my eyes blurry when I go back to glasses?
- How to cure dry eyes, blurry vision and fibromyalgia?
- Why do I have a blurry vision when I have my contacts on?
- Why is my right eye getting blurry?
- What causes temporary vision blurry?
- Why is my vision blurry after i hit myself in the eye by mistake?
- Does blurry vision cause nausea?
- Can neck pain cause blurry vision?
- Can gout cause blurry vision ?
- What food causes blurry vision?